So, I was prescribed the same drug. I took my first pill a week after my period. And my doctor said it was good to do so. But on the frist day of the first pill. My husband accidently left it inside of me. I thought, that since I will be taking my pill everyday I should be fine. But now I'm a little concerned. Since the third day of taking my pill, my husband's been leaving it inside of me. Is there a high chance I can get pregant? I have done research, but everyone has different answers.
Unfortunately, it is possible you have gotten pregnant. You will likely not know until you miss a period or not or take a preganacy test 3 weeks after the first unprotected relations. Most drs start a new patient on the pill, on the first Sunday of the period, as there is virtually little chance the woman is already pregnant, since she is having a cycle. You are not safe from pregnancy with the pills, until you have taken the first 21 days of active pills and you dr should have explained that to you, or if you read the pamphlet that came with the pills, you would have seen that warning. Best of luck, patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2015 • 1 answer
Posted 19 Apr 2015 • 1 answer
Posted 17 Nov 2015 • 1 answer
TriNessa - I had my menstrual cycle 10 days ago. I was just prescribed this bcp as a way to delay my
Posted 24 Dec 2015 • 2 answers
Posted 27 Sep 2016 • 0 answers